# SDR ASOA2015011312040

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 24,675 hours, 23,191 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13 ISOLATORS CRACKED OR BROKEN OFF OF THE LINER STANDOFFS ON THE FWD SIDE OF REAR PRESSURE BULKHEAD.  REMOVED DAMAGED ISOLATORS AND REPLACED WITH NEW ISOLATORS IAW SRM 51-42-13.
